Monotonicity properties of bargaining solutions when applied to economics
Youngsub Chun and
Mathematical Social Sciences, 1988, vol. 15, issue 1, 11-27
References: Add references at CitEc
Citations: View citations in EconPapers (50) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:15:y:1988:i:1:p:11-27
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().